×

zbMATH — the first resource for mathematics

Postulates for generalizations of Hilbert space. (English) Zbl 0051.33802

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Jordan and J. Von Neumann, On inner products in linear, metric spaces, Ann. of Math. (2) 36 (1935), no. 3, 719 – 723. · JFM 61.0435.05 · doi:10.2307/1968653 · doi.org
[2] J. von Neumann, Math. Ann. vol. 102 (1930) pp. 49-131, especially pp. 64-66.
[3] M. G. Darboux, Sur le théorème fondamental de la géométrie projective, Math. Ann. 17 (1880), no. 1, 55 – 61 (French). · JFM 12.0447.02 · doi:10.1007/BF01444119 · doi.org
[4] W. Sierpinski, Fund. Math. vol. 1 (1920) pp. 116-122.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.